Volume 7, Number 2
Previous Issue Next Issue

<strong>Forword</strong>.

J. Comp. Math., 7 (1989), pp. 97

Full PDF 23 844 Abstract

J. Comp. Math., 7 (1989), pp.98-99

Preview Full PDF 24 979 Abstract

Douglas N. Arnold & Patrick J. Noon

J. Comp. Math., 7 (1989), pp. 100-104

Preview Full PDF 20 916 Abstract

M. S. Engelman

J. Comp. Math., 7 (1989), pp. 105-112.

Preview Full PDF 21 880 Abstract

Bjorn Engquist

J. Comp. Math., 7 (1989), pp. 113-120.

Preview Full PDF 22 897 Abstract

George C. Hsiao

J. Comp. Math., 7 (1989), pp. 121-131

Preview Full PDF 22 895 Abstract

Ai-xiang Huang

J. Comp. Math., 7 (1989), pp. 132-139.

Preview Full PDF 19 873 Abstract

R. E. Kleinman

J. Comp. Math., 7 (1989), pp. 140-150

Preview Full PDF 21 893 Abstract

Charles S. C. Lin & Sen-Yen Shaw

J. Comp. Math., 7 (1989), pp. 151-156

Preview Full PDF 23 932 Abstract

Kai-tai Li & Yin-nian He

J. Comp. Math., 7 (1989), pp. 157-173.

Preview Full PDF 24 894 Abstract

Qun Lin & Rui-feng Xie

J. Comp. Math., 7 (1989), pp. 174-181

Preview Full PDF 21 929 Abstract

Victor Pereyra

J. Comp. Math., 7 (1989), pp. 182-192

Preview Full PDF 23 880 Abstract

Alan P. Wang

J. Comp. Math., 7 (1989), pp. 193-199

Preview Full PDF 21 864 Abstract

Olof Widlund

J. Comp. Math., 7 (1989), pp. 200-208

Preview Full PDF 20 894 Abstract

Yau Shu Wong

J. Comp. Math., 7 (1989), pp. 209-216

Preview Full PDF 23 886 Abstract

Ning Yan & Kai-tai Li

J. Comp. Math., 7 (1989), pp. 217-225

Preview Full PDF 23 904 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80